HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.5 (1992) >

Title :Approximation processes of quasi-positive linear operators
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :25-Feb-1993
Abstract :The convergence on approximation processes of quasi-positive linear operators is discussed. The results are then applied to obtain several Korovkin test systems.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16032
Citation :Ryukyu mathematical journal Vol.5 p.65 -79
Appears in Collections:Vol.5 (1992)

Files in This Item:

File Description SizeFormat
Vol5p065.pdf3608KbAdobe PDFView/Open